# SDR SWAA2020090306600

- Difficulty date: July 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A581018
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF HAS DAMAGE ON UPPER SURFACE 10' FROM FWD EDGE ; 2' FROM OUTBOARD EDGE.  PASSENGER CABIN FLOOR PANEL 241BF WITH DAMAGE ON UPPER SURFACE 10' FROM FWD EDGE; 2' FROM OUTBOARD EDGE WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY 2 LOT # 1437364-1; BMS 5-107 LOT # AK9GP5305K-1 DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0. PARA. 1.A. NOTE; 5.S.(1); DWG 144A5810-18.
